# SDR MALA010769

- Difficulty date: November 8, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N109XJ
- Make and model: Saab SF340A
- Aircraft serial: 340A109
- Aircraft time: 30,370 hours, 34,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K-CHECK IN CWA, FRAME AT STA 294 HAS CORROSION.  MAINTENANCE REPAIRED IAW EO 52108.
